# SDR COMA0760557

- Difficulty date: September 4, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 22,885 hours, 20,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5354 - PAC DOOR HANDLE CAUTION MESSAGE AT 8000 FT DURING CLIMB.  QRH PROCEDURE COMPLETED.  AIRCRAFT RETURNED BACK TO CHS AND LANDED SAFELY.  UPON ARRIVAL FOUND THE PAX DOOR OUTER HANDLE OUT.  PERFORMED OPS CHECK OF PAX DOOR OUTER HANDLE, WITH NO DEFECTS NOTED.
